# SDR UIEA200600126

- Difficulty date: June 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 14,572 hours, 2,282 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: 06363
- Condition: Loose
- Location: Rt Windshield
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RIGHT WINDSHIELD ELEC CONNECTION ON LOWER RIGHT CORNER SMOKING.  SHUT OFF PER NON NORMAL CHECK LIST.  FOUND LOWER TERMINAL LOOSE WITH SIGN OF ARCHING ON INSULATION.  RE-TORQUE IAW MM 56-11-01.  PERFORMED INTERIM REPAIR ON WIRE INSULATION IAW SWP 20-10-13 (AIRWORTHY REPAIR).
